The gap phenomena of Yang-Mills fields over the complete manifold. (English) Zbl 0471.58031


58J90 Applications of PDEs on manifolds
53C80 Applications of global differential geometry to the sciences
81T08 Constructive quantum field theory
Full Text: DOI EuDML


[1] Atiyah, M.F., Hitchin, N.J., Singer, I.M.: Self duality in four dimensional Riemannian Geometry. Proc. Roy. Soc. London Ser. A362, 425-461 (1978) · Zbl 0389.53011
[2] Bourguignon, J.P., Lawson, H.B.: Stability and isolation phenomena for Yang-Mills fields. Comm. Math. Phys.79, 189-230 (1981) · Zbl 0475.53060
[3] Hildebrandt, S.: Liouville theorems for harmonic mappings and an approach to Bernstein theorem. Annals of Mathematics Studies. Princeton: Princeton University Press (to appear) · Zbl 0478.53030
[4] Min-Oo: An ?2-isolation theorem for Yang-Mills fields. Preprint · Zbl 0519.53042
[5] Shen, C.L.: On the sourcelessSU(N) gauge field over the four-dimensional self-dual compact Riemannian manifold with positive scalar curvature. In: Proceedings of the Beijing Symposium in Differential Geometry and Partial Differential Equations (Beijing 1980) (to appear)
[6] Yau, S.T.: Some function-theoretic properties of complete Riemannian manifolds and their applications to geometry. India Univ. Math. J.25, 659-670 (1976) · Zbl 0335.53041
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.